Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Have prostate cancer. Done prostatectomy. Undergoing hormone therapy. Increasing PSA level. What to do?

Sir, Myself Pradeep Kumar Sinha . I am suffering from Prostate Cancer . My prostatectomy was done during Sept.2009 . 30 nos of Radiation completed during Dec. 2009 . Now Hormone Therapy is going on. 5 nos (Eligard-45) has been taken in 6 months interval. Last taken on Feb. 4th. 2013. My PSA level on 31st. Jan.2013 was 3.91 ng/ml. On 6th March 2013 was 6.67 ng/ml. which is gradually increasing. Kindly suggest what to do .
Asked On : Sun, 24 Mar 2013
Answers:  1 Views:  53
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
Oncologist 's  Response
Dear Mr Pradeep,
Thanks for writing in.

There is a possibility that your cancer is now not sensitive to hormone therapy any more. I would suggest imaging studies to rule out any evidence of recurrence of the tumor (like MRI pelvis, CT thorax and bone scans). Further treatment in the case of visible disease on scans or persistently rising PSA, may include other hormonal agents or chemotherapy if need be.

Best Wishes,
Answered: Sun, 24 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor